# SDR QXEA2013070101149

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 16,126 hours, 17,124 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ADVANCED POWER LEVER FOR TAKE OFF RECEIVED A WARNING HORN AND OBSERVED INBD AND OTBD SPOILERS DID NOT RETRACT.  ABORTED TAKEOFF AND RETURNED TO GATE.  INTERROGATED CDS, FOUND NO FAULT CODES.  PERFORMED OPS TEST OF THE ROLL SPOILER SYS IAW AMM TASK 27-61-00-710-801.  OPS CHECKED GOOD.  ALSO PERFORMED OPS CHECK OF THE TAKEOFF WARNING SYS. IAW AMM TASK 31-41-00-710-802 OPS CHECKS GOOD, INBD & OTBD SPOILERS RETRACTED NORMAL, WITH NO TAKEOFF WARNING HORN.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
